Bayesian Semiparametric Cure Rate Model with an Unknown Threshold
Article first published online: 1 APR 2008
© Board of the Foundation of the Scandinavian Journal of Statistics 2008
Scandinavian Journal of Statistics
Volume 35, Issue 3, pages 540–556, September 2008
How to Cite
NIETO-BARAJAS, L. E. and YIN, G. (2008), Bayesian Semiparametric Cure Rate Model with an Unknown Threshold. Scandinavian Journal of Statistics, 35: 540–556. doi: 10.1111/j.1467-9469.2007.00589.x
- Issue published online: 22 AUG 2008
- Article first published online: 1 APR 2008
- Received September 2006, in final form October 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!